教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮YANG, TING-HUI (瀏覽個人網頁)

標題:Existence of periodic solutions for a system of delay differential equations
學年98
學期1
出版(發表)日期2009/12/01
作品名稱Existence of periodic solutions for a system of delay differential equations
作品名稱(其他語言)
著者Hsu, Cheng-Hsiung; Yang, Suh-Yuh; Yang, Ting-Hui; Yang, Tzi-Sheng
單位淡江大學數學學系
出版者Kidlington: Pergamon
著錄名稱、卷期、頁數Nonlinear Analysis: Theory, Methods & Applications 71(12), pp.6222–6231
摘要In this paper we mainly study the existence of periodic solutions for a system of delay differential equations representing a simple two-neuron network model of Hopfield type with time-delayed connections between the neurons. We first examine the local stability of the trivial solution, propose some sufficient conditions for the uniqueness of equilibria and then apply the Poincaré–Bendixson theorem for monotone cyclic feedback delayed systems to establish the existence of periodic solutions. In addition, a sufficient condition that ensures the trivial solution to be globally exponentially stable is also given. Numerical examples are provided to support the theoretical analysis.
關鍵字Delay differential equation; Poincaré–Bendixson theorem; Periodic solution; Lyapunov functional; Global exponential stability
語言英文
ISSN0362-546X
期刊性質國外
收錄於SCI;EI
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!